| Model Number |
M0061453620 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.
Event or Problem Description
It was reported that during unpacking, it was found that the stent was fractured.The procedure was completed with another of the same device and the patient condition following the procedure was stable.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.Block h11: additional information was received stating that the coil or pigtail was detached from the end of the stent, outside the patient.Although this can result in a clinically insignificant delay of the procedure, this event is unlikely to cause or contribute to a death or serious injury if the malfunction were to recur.Therefore, boston scientific no longer considers this to be a reportable event.Block h6 has been updated based on the additional information received on june 6, 2025.
Event or Problem Description